# SDR 98ZZZX3678

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N991CC
- Make and model: Mooney M20J
- Aircraft serial: 241054
- Engine: Lyc IO360A1B6
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: HSR86
- Condition: Failed
- Location: Engine
- Part time: 285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE COURSE OF AN ANNUAL INSPECTION, ALL BOTTOM PLUGS WERE FOUND TO HAVE CENTER ELECTRODE FAILURE.  ALL CENTER ELECTRODES WERE FOUND WEAKENED AT THE CERAMIC AND BENT OVER TOWARD THE GROUND.  SUBMITTER STATED CAUSE IS UNDETERMINED.
